# SDR JIKA202304130801

- Difficulty date: April 8, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N174AV
- Make and model: Beech C-99
- Aircraft serial: U174
- Aircraft time: 27,282 hours, 36,485 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO KSAN, PILOT SELECTED FLAPS TO DOWN POSITION, BUT NOTED THERE WAS NO MOVEMENT OF THE FLAPS. CREW CONSULTED QRH AND THEN PROCEEDED WITH FLAPS SYSTEM INOPERATIVE PROCEDURE. AFTER TOUCH DOWN, DURING TAXIING INTO THE RAMP, CREW NOTICED A BURNING SMELL AND VISIBLE SMOKE FROM THE CARGO BAY. CREW INFORMED ATC REGARDING SMOKE IN CABIN AND ARFF WAS DISPATCHED.  AFTER SHUTDOWN, ARFF INSPECTED AND CONFIRMED THAT THE SMOKE WAS NO LONGER PRESENT.  INITIAL TROUBLESHOOTING FOUND FLAP MOTOR WAS BURNT UP CAUSING SMELL AND SMOKE IN CABIN.  FLAP SYSTEM WAS PLACARDED AND DEFERRED PER MEL AND RETURNED TO SERVICE.  SUPPLEMENTAL SDR WILL BE SUBMITTED ONCE THE AIRCRAFT HAS BEEN REPAIRED AND MEL HAS BEEN CLEARED.
